# SDR SIMA201130403

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 29,664 hours, 276,772 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011145630
- Part serial: 5074
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4142 ON APPROACH THE CREW REPORTED THEY RECEIVED A CAPTAINS PITCH TRIM FAIL MESSAGE AND FLAP FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S CONTROL YOKE PITCH TRIM SWITCH IAW EMB 145 AMM 27-40-03.  THE OPERATIONAL CHECK WAS GOOD.  PERFORMED GENERAL VISUAL INSPECTION OF FLAP MECHANICAL LINE NO DEFECTS NOTED.  PERFORMED LEFT FLAP VELOCITY SENSOR ELECTRICAL TEST FOUND SENSOR GOOD AS PER FIM 27-51-00-810-816-A.  REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW EMB 145 AMM 27-53-02.  THE OPERATIONAL CHECK WAS GOOD.  COULD NOT DUPLICATE THE MESSAGE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
